# SDR USAA2012040600006

- Difficulty date: March 31, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 37,106 hours, 14,961 cycles
- Engine: Iae V2524A5
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 5A1696
- Condition: Leaking
- Location: Lpt Turbine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR ON DESCENT & APPROACH.  FOUND OIL STREAKS IN THE NR 1 ENGINE LP STUB SHAFT.  REMOVED AND REPLACED NR 1 ENGINE LPT TURBINE SHAFT BLIND CAP SEAL PER AMM 72-51-41-400, NR 5 BEARING JET OIL TRANSFER TUBE PACKINGS PER AMM 72-50-50, NR 5 BEARING COMPARTMENT COVER SEAL PER AMM 72-51-41.
